English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  On the sharpness of the bound for the local converse theorem of p-adic GLprime

Adrian, M., Liu, B., Stevens, S., & Tam, G.-K.-F. (2018). On the sharpness of the bound for the local converse theorem of p-adic GLprime. Proceedings of the American Mathematical Society. Series B, 5, 6-17. doi:10.1090/bproc/32.

Item is

Files

show Files
hide Files
:
Adrian_On the sharpness_2018.pdf (Any fulltext), 215KB
Name:
Adrian_On the sharpness_2018.pdf
Description:
-
OA-Status:
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Adrian, Moshe, Author
Liu, Baiying, Author
Stevens, Shaun, Author
Tam, Geo Kam-Fai1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2018
 Publication Status: Issued
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 743124
DOI: 10.1090/bproc/32
URI: http://dx.doi.org/10.1090/bproc/32
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Proceedings of the American Mathematical Society. Series B
  Alternative Title : Proc. Amer. Math. Soc. Ser. B
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 5 Sequence Number: - Start / End Page: 6 - 17 Identifier: -